MathSciNet Relay Station
MathSciNet bibliographic data
MR47691 10.0X
Watson, G. L. A proof of the seven cube theorem. J. London Math. Soc. 26, (1951). 153–156.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement